Medicine For Tinea Cruris?
at night, I want to ask, since high school I have had tinea cruris and it leaves a very large and annoying black mark, how to get rid of the scars, with what drugs can be bought at the pharmacy, thank you
Tinea cruris is a skin disease caused by a fungal infection, where in tinea cruris the affected part is on the inner thighs, around the genitals and also the buttocks.
The symptoms that arise from tinea cruris include:
patches that are whiter or redder than the surrounding skin that itch and widen the edges of the patches will feel higher or reddened will be more itchy in hot and humid conditions does not improve with antihistamine medication and will get worse with steroid treatment Treatment of tinea cruris itself is the use of antifungal drugs. But often, after undergoing treatment, there are still blackish or hyperpigmented scars. This condition is a condition that often occurs due to an inflammatory process in the skin and will generally get worse due to garakun done. Generally, these scars will slowly fade but under certain conditions they can remain.
To get rid of the hyperpigmentation that occurs, you can use creams with bleaching ingredients that have been registered with the BPOM, do scrubbing or for further treatment, you can also consult a dermatologist so that appropriate drugs can be prescribed or certain medical actions are taken, for example with chemical peels or laser.
Here are things you can do to prevent tinea cruris, including avoiding the use of thick or tight clothing for a long period of time, drying the inner thighs and the intimate area after exercising or bathing to prevent damp conditions, changing the underwear that is used at least once a day or if you sweat more, you will need to change your underwear more often and it is highly recommended to wear boxer shorts rather than tight underwear.
Thus the information that we can convey, hopefully this information can be useful to resolve your complaint.
Dr. Taneya Putri Zahra